MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPO GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7760
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a small piece of plastic was pushed out of the tip of the device.An expo catheter-diagnostic was selected for use.During testing of the device, outside the patient, a very high resistance upon inserting the guidewire into the device.When applying a strong pressure, a small piece of plastic was pushed out of the tip from inside the catheter and was bent.The procedure was completed without patient complications.

Brand Name
EXPO GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19041937
Report Number2124215-2024-20578
Device Sequence Number8565244
Product Code DQO
UDI-Device Identifier08714729187882
UDI-Public08714729187882
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Model Number7760
Device Catalogue Number7760
Device Lot Number0060524948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown